August  2017, 37(8): 4461-4487. doi: 10.3934/dcds.2017191

Normalization in Banach scale Lie algebras via mould calculus and applications

1. 

CMLS, Ecole polytechnique, CNRS, Université Paris-Saclay, 91128 Palaiseau Cedex, France

2. 

CNRS UMR 8028 – IMCCE, Observatoire de Paris, 75014 Paris, France

Received  July 2016 Revised  March 2017 Published  April 2017

Fund Project: This work has been partially carried out thanks to the support of the A*MIDEX project (no ANR-11-IDEX-0001-02) funded by the "Investissements d'Avenir" French Government program, managed by the French National Research Agency (ANR). D.S.'s work has received funding from the French National Research Agency under the reference ANR-12-BS01-0017

We study a perturbative scheme for normalization problems involving resonances of the unperturbed situation, and therefore the necessity of a non-trivial normal form, in the general framework of Banach scale Lie algebras (this notion is defined in the article). This situation covers the case of classical and quantum normal forms in a unified way which allows a direct comparison. In particular we prove a precise estimate for the difference between quantum and classical normal forms, proven to be of order of the square of the Planck constant. Our method uses mould calculus (recalled in the article) and properties of the solution of a universal mould equation studied in a preceding paper.

Citation: Thierry Paul, David Sauzin. Normalization in Banach scale Lie algebras via mould calculus and applications. Discrete & Continuous Dynamical Systems - A, 2017, 37 (8) : 4461-4487. doi: 10.3934/dcds.2017191
References:
[1]

V. Arnol'd, Méthodes mathématiques de la mécanique classique, Mir, Moscou, 1976. Google Scholar

[2]

M. Bailey, Local classification of generalized complex structures, J. Differential Geom., 95 (2013), 1-37. doi: 10.4310/jdg/1375124607. Google Scholar

[3]

D. BambusiS. Graffi and T. Paul, Normal forms and quantization formulae, Comm. Math. Phys., 207 (1999), 173-195. doi: 10.1007/s002200050723. Google Scholar

[4]

G. D. Birkhoff, Dynamical systems, American Mathematical Society Colloquium Publications, Vol. Ⅸ American Mathematical Society, Providence, R. I. , 1966. Google Scholar

[5]

M. Born, Vorlesungen über Atommechanik, Springer, Berlin, (1925). English translation: The mechanics of the atom, Ungar, New-York, 1927.Google Scholar

[6]

L. Charles and S. Vũ Ngoc, Spectral asymptotics via the semiclassical Birkhoff normal form, Duke Math. J., 143 (2008), 463-511. doi: 10.1215/00127094-2008-026. Google Scholar

[7]

M. Degli EspostiS. Graffi and J. Herczynski, Quantization of the classical Lie algorithm in the Bargmann representation, Annals of Physics, 209 (1991), 364-392. doi: 10.1016/0003-4916(91)90034-6. Google Scholar

[8]

J. Écalle, Les Fonctions Résurgentes, Publ. Math. d'Orsay[Vol. 1: 81-05, Vol. 2: 81-06, Vol. 3: 85-05] 1981,1985.Google Scholar

[9]

J. Écalle, Six lectures on Transseries, Analysable Functions and the Constructive Proof of Dulac's conjecture, in Bifurcations and periodic orbits of vector fields (Montreal, PQ, 1992) (ed. by D. Schlomiuk), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. , Kluwer Acad. Publ. , Dordrecht, 408 (1993), 75-184. Google Scholar

[10]

G. Folland, Harmonic Analysis in Phase Space, Annals of Mathematics Studies 122, Princeton University Press, 1989. doi: 10.1515/9781400882427. Google Scholar

[11]

G. Gallavotti, The Elements of Mechanics, Springer Verlag, 1983. doi: 10.1007/978-3-662-00731-0. Google Scholar

[12]

S. Graffi and T. Paul, Schrödinger equation and canonical perturbation theory, Comm. Math. Phys., 108 (1987), 25-40. doi: 10.1007/BF01210701. Google Scholar

[13]

S. Graffi and T. Paul, Convergence of a quantum normal form and an exact quantization formula, Journ. Func. Analysis, 262 (2012), 3340-3393. doi: 10.1016/j.jfa.2012.01.010. Google Scholar

[14]

V. Guillemin and T. Paul, Some remarks about semiclassical trace invariants and quantum normal forms, Communication in Mathematical Physics, 294 (2010), 1-19. doi: 10.1007/s00220-009-0920-3. Google Scholar

[15]

W. Heisenberg, Matrix mechanik, Zeitscrift für Physik., 33 (1925), 879-893. Google Scholar

[16]

A. IantchenkoJ. Sjöstrand and M. Zworski, Birkhoff normal forms in semi-classical inverse problems, Math. Res. Lett., 9 (2002), 337-362. doi: 10.4310/MRL.2002.v9.n3.a9. Google Scholar

[17]

P. Lochak and C. Meunier, Multiphase Averaging for Classical Systems, Applied Mathematical Sciences, 72, Springer-Verlag, New York, 1988. doi: 10.1007/978-1-4612-1044-3. Google Scholar

[18]

I. Marcut, Rigidity around Poisson submanifolds, Acta Math., 213 (2014), 137-198. doi: 10.1007/s11511-014-0118-1. Google Scholar

[19]

E. MirandaP. Monnier and N. T. Zung, Rigidity of Hamiltonian actions on Poisson manifolds, Adv. Math., 229 (2012), 1136-1179. doi: 10.1016/j.aim.2011.09.013. Google Scholar

[20]

P. Monnier and N. T. Zung, Levi decomposition for smooth Poisson structures, J. Differential Geom., 68 (2004), 347-395. doi: 10.4310/jdg/1115669514. Google Scholar

[21]

J. K. Moser and C. L. Siegel, Lectures on celestial mechanics Classics in Mathematics. Springer Verlag, Berlin, 1995. Google Scholar

[22]

T. Paul and D. Sauzin, Normalization in Lie algebras via mould calculus and applications, preprint, hal-01298047.Google Scholar

[23]

T. Paul and L. Stolovitch, Quantum singular complete integrability, J. Funct. Analysis, 271 (2016), 1377-1433. doi: 10.1016/j.jfa.2016.04.029. Google Scholar

[24]

R. Perez-Marco, Convergence or generic divergence of the Birkhoff normal form, Ann. of Math., 157 (2003), 557-574. doi: 10.4007/annals.2003.157.557. Google Scholar

[25]

H. Poincaré, Les méthodes nouvelles de la mécanique céleste, Volume 2, Gauthier-Villars, Paris, (1892), Blanchard, Paris, 1987. Google Scholar

[26]

J. Sjöstrand, Semi-excited levels in non-degenerate potential wells, Asymptotic analysis, 6 (1992), 29-43. Google Scholar

[27]

L. Stolovitch, Progress in normal form theory, Nonlinearity, 22 (2009), R77-R99. doi: 10.1088/0951-7715/22/7/R01. Google Scholar

[28]

H. Weyl, Group theory and quantum mechanics, (1928 in German), Dover Publications, NewYork, 1950. Google Scholar

[29]

N. T. Zung, Convergence versus integrability in normal form theory, Ann. of Math., 161 (2005), 141-156. doi: 10.4007/annals.2005.161.141. Google Scholar

show all references

References:
[1]

V. Arnol'd, Méthodes mathématiques de la mécanique classique, Mir, Moscou, 1976. Google Scholar

[2]

M. Bailey, Local classification of generalized complex structures, J. Differential Geom., 95 (2013), 1-37. doi: 10.4310/jdg/1375124607. Google Scholar

[3]

D. BambusiS. Graffi and T. Paul, Normal forms and quantization formulae, Comm. Math. Phys., 207 (1999), 173-195. doi: 10.1007/s002200050723. Google Scholar

[4]

G. D. Birkhoff, Dynamical systems, American Mathematical Society Colloquium Publications, Vol. Ⅸ American Mathematical Society, Providence, R. I. , 1966. Google Scholar

[5]

M. Born, Vorlesungen über Atommechanik, Springer, Berlin, (1925). English translation: The mechanics of the atom, Ungar, New-York, 1927.Google Scholar

[6]

L. Charles and S. Vũ Ngoc, Spectral asymptotics via the semiclassical Birkhoff normal form, Duke Math. J., 143 (2008), 463-511. doi: 10.1215/00127094-2008-026. Google Scholar

[7]

M. Degli EspostiS. Graffi and J. Herczynski, Quantization of the classical Lie algorithm in the Bargmann representation, Annals of Physics, 209 (1991), 364-392. doi: 10.1016/0003-4916(91)90034-6. Google Scholar

[8]

J. Écalle, Les Fonctions Résurgentes, Publ. Math. d'Orsay[Vol. 1: 81-05, Vol. 2: 81-06, Vol. 3: 85-05] 1981,1985.Google Scholar

[9]

J. Écalle, Six lectures on Transseries, Analysable Functions and the Constructive Proof of Dulac's conjecture, in Bifurcations and periodic orbits of vector fields (Montreal, PQ, 1992) (ed. by D. Schlomiuk), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. , Kluwer Acad. Publ. , Dordrecht, 408 (1993), 75-184. Google Scholar

[10]

G. Folland, Harmonic Analysis in Phase Space, Annals of Mathematics Studies 122, Princeton University Press, 1989. doi: 10.1515/9781400882427. Google Scholar

[11]

G. Gallavotti, The Elements of Mechanics, Springer Verlag, 1983. doi: 10.1007/978-3-662-00731-0. Google Scholar

[12]

S. Graffi and T. Paul, Schrödinger equation and canonical perturbation theory, Comm. Math. Phys., 108 (1987), 25-40. doi: 10.1007/BF01210701. Google Scholar

[13]

S. Graffi and T. Paul, Convergence of a quantum normal form and an exact quantization formula, Journ. Func. Analysis, 262 (2012), 3340-3393. doi: 10.1016/j.jfa.2012.01.010. Google Scholar

[14]

V. Guillemin and T. Paul, Some remarks about semiclassical trace invariants and quantum normal forms, Communication in Mathematical Physics, 294 (2010), 1-19. doi: 10.1007/s00220-009-0920-3. Google Scholar

[15]

W. Heisenberg, Matrix mechanik, Zeitscrift für Physik., 33 (1925), 879-893. Google Scholar

[16]

A. IantchenkoJ. Sjöstrand and M. Zworski, Birkhoff normal forms in semi-classical inverse problems, Math. Res. Lett., 9 (2002), 337-362. doi: 10.4310/MRL.2002.v9.n3.a9. Google Scholar

[17]

P. Lochak and C. Meunier, Multiphase Averaging for Classical Systems, Applied Mathematical Sciences, 72, Springer-Verlag, New York, 1988. doi: 10.1007/978-1-4612-1044-3. Google Scholar

[18]

I. Marcut, Rigidity around Poisson submanifolds, Acta Math., 213 (2014), 137-198. doi: 10.1007/s11511-014-0118-1. Google Scholar

[19]

E. MirandaP. Monnier and N. T. Zung, Rigidity of Hamiltonian actions on Poisson manifolds, Adv. Math., 229 (2012), 1136-1179. doi: 10.1016/j.aim.2011.09.013. Google Scholar

[20]

P. Monnier and N. T. Zung, Levi decomposition for smooth Poisson structures, J. Differential Geom., 68 (2004), 347-395. doi: 10.4310/jdg/1115669514. Google Scholar

[21]

J. K. Moser and C. L. Siegel, Lectures on celestial mechanics Classics in Mathematics. Springer Verlag, Berlin, 1995. Google Scholar

[22]

T. Paul and D. Sauzin, Normalization in Lie algebras via mould calculus and applications, preprint, hal-01298047.Google Scholar

[23]

T. Paul and L. Stolovitch, Quantum singular complete integrability, J. Funct. Analysis, 271 (2016), 1377-1433. doi: 10.1016/j.jfa.2016.04.029. Google Scholar

[24]

R. Perez-Marco, Convergence or generic divergence of the Birkhoff normal form, Ann. of Math., 157 (2003), 557-574. doi: 10.4007/annals.2003.157.557. Google Scholar

[25]

H. Poincaré, Les méthodes nouvelles de la mécanique céleste, Volume 2, Gauthier-Villars, Paris, (1892), Blanchard, Paris, 1987. Google Scholar

[26]

J. Sjöstrand, Semi-excited levels in non-degenerate potential wells, Asymptotic analysis, 6 (1992), 29-43. Google Scholar

[27]

L. Stolovitch, Progress in normal form theory, Nonlinearity, 22 (2009), R77-R99. doi: 10.1088/0951-7715/22/7/R01. Google Scholar

[28]

H. Weyl, Group theory and quantum mechanics, (1928 in German), Dover Publications, NewYork, 1950. Google Scholar

[29]

N. T. Zung, Convergence versus integrability in normal form theory, Ann. of Math., 161 (2005), 141-156. doi: 10.4007/annals.2005.161.141. Google Scholar

[1]

Ricardo Miranda Martins. Formal equivalence between normal forms of reversible and hamiltonian dynamical systems. Communications on Pure & Applied Analysis, 2014, 13 (2) : 703-713. doi: 10.3934/cpaa.2014.13.703

[2]

Xingwu Chen, Weinian Zhang. Normal forms of planar switching systems. Discrete & Continuous Dynamical Systems - A, 2016, 36 (12) : 6715-6736. doi: 10.3934/dcds.2016092

[3]

Weigu Li, Jaume Llibre, Hao Wu. Polynomial and linearized normal forms for almost periodic differential systems. Discrete & Continuous Dynamical Systems - A, 2016, 36 (1) : 345-360. doi: 10.3934/dcds.2016.36.345

[4]

Luigi Chierchia, Gabriella Pinzari. Planetary Birkhoff normal forms. Journal of Modern Dynamics, 2011, 5 (4) : 623-664. doi: 10.3934/jmd.2011.5.623

[5]

Bernd Aulbach, Martin Rasmussen, Stefan Siegmund. Approximation of attractors of nonautonomous dynamical systems. Discrete & Continuous Dynamical Systems - B, 2005, 5 (2) : 215-238. doi: 10.3934/dcdsb.2005.5.215

[6]

Shui-Nee Chow, Kening Lu, Yun-Qiu Shen. Normal forms for quasiperiodic evolutionary equations. Discrete & Continuous Dynamical Systems - A, 1996, 2 (1) : 65-94. doi: 10.3934/dcds.1996.2.65

[7]

Cristina Stoica. An approximation theorem in classical mechanics. Journal of Geometric Mechanics, 2016, 8 (3) : 359-374. doi: 10.3934/jgm.2016011

[8]

Manfred G. Madritsch, Izabela Petrykiewicz. Non-normal numbers in dynamical systems fulfilling the specification property. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4751-4764. doi: 10.3934/dcds.2014.34.4751

[9]

Chao Ma, Baowei Wang, Jun Wu. Diophantine approximation of the orbits in topological dynamical systems. Discrete & Continuous Dynamical Systems - A, 2019, 39 (5) : 2455-2471. doi: 10.3934/dcds.2019104

[10]

Artur M. C. Brito da Cruz, Natália Martins, Delfim F. M. Torres. Hahn's symmetric quantum variational calculus. Numerical Algebra, Control & Optimization, 2013, 3 (1) : 77-94. doi: 10.3934/naco.2013.3.77

[11]

Mathieu Molitor. On the relation between geometrical quantum mechanics and information geometry. Journal of Geometric Mechanics, 2015, 7 (2) : 169-202. doi: 10.3934/jgm.2015.7.169

[12]

A. Katok and R. J. Spatzier. Nonstationary normal forms and rigidity of group actions. Electronic Research Announcements, 1996, 2: 124-133.

[13]

Marco Abate, Francesca Tovena. Formal normal forms for holomorphic maps tangent to the identity. Conference Publications, 2005, 2005 (Special) : 1-10. doi: 10.3934/proc.2005.2005.1

[14]

Boris Kalinin, Victoria Sadovskaya. Normal forms for non-uniform contractions. Journal of Modern Dynamics, 2017, 11: 341-368. doi: 10.3934/jmd.2017014

[15]

Harald Friedrich. Semiclassical and large quantum number limits of the Schrödinger equation. Conference Publications, 2003, 2003 (Special) : 288-294. doi: 10.3934/proc.2003.2003.288

[16]

Li Chen, Xiu-Qing Chen, Ansgar Jüngel. Semiclassical limit in a simplified quantum energy-transport model for semiconductors. Kinetic & Related Models, 2011, 4 (4) : 1049-1062. doi: 10.3934/krm.2011.4.1049

[17]

Xueke Pu, Boling Guo. Global existence and semiclassical limit for quantum hydrodynamic equations with viscosity and heat conduction. Kinetic & Related Models, 2016, 9 (1) : 165-191. doi: 10.3934/krm.2016.9.165

[18]

Michael Dellnitz, Christian Horenkamp. The efficient approximation of coherent pairs in non-autonomous dynamical systems. Discrete & Continuous Dynamical Systems - A, 2012, 32 (9) : 3029-3042. doi: 10.3934/dcds.2012.32.3029

[19]

Hassan Emamirad, Arnaud Rougirel. A functional calculus approach for the rational approximation with nonuniform partitions. Discrete & Continuous Dynamical Systems - A, 2008, 22 (4) : 955-972. doi: 10.3934/dcds.2008.22.955

[20]

Anke D. Pohl. A dynamical approach to Maass cusp forms. Journal of Modern Dynamics, 2012, 6 (4) : 563-596. doi: 10.3934/jmd.2012.6.563

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (14)
  • HTML views (5)
  • Cited by (1)

Other articles
by authors

[Back to Top]